×

zbMATH — the first resource for mathematics

Cartesian closed topological hulls. (English) Zbl 0361.18006

MSC:
18D15 Closed categories (closed monoidal and Cartesian closed categories, etc.)
54A99 Generalities in topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] P. Antoine, Étude élémentaire des catégories d’ensembles structurés. I, II, Bull. Soc. Math. Belge 18 (1966), 142-164; ibid 18 (1966), 387-414. MR 34 #220; 35 #4135. · Zbl 0158.19902
[2] Andrée Bastiani, Applications différentiables et variétés différentiables de dimension infinie, J. Analyse Math. 13 (1964), 1 – 114 (French). · Zbl 0196.44103 · doi:10.1007/BF02786619 · doi.org
[3] H. L. Bentley, H. Herrlich, and W. A. Robertson, Convenient categories for topologists, Comment. Math. Univ. Carolinae 17 (1976), no. 2, 207 – 227. · Zbl 0327.54001
[4] E. Binz, Bemerkungen zu limitierten Funktionenalgebren, Math. Ann. 175 (1968), 169 – 184 (German). · Zbl 0169.23002 · doi:10.1007/BF01350658 · doi.org
[5] -, Continuous convergence on \( C(X)\), Lecture Notes in Math., vol. 469, Springer-Verlag, Berlin and New York, 1975. · Zbl 0306.54003
[6] E. Binz and H. H. Keller, Funktionenräume in der Kategorie der Limesräume, Ann. Acad. Sci. Fenn. Ser. A I No. 383 (1966), 21 (German). · Zbl 0158.19903
[7] Gérard Bourdaud, Espaces d’Antoine et semi-espaces d’Antoine, Cahiers Topologie Géom. Différentielle 16 (1975), no. 2, 107 – 133 (French). · Zbl 0315.54005
[8] Gérard Bourdaud, Deux caractérisations des \?-espaces, C. R. Acad. Sci. Paris Sér. A-B 281 (1975), no. 10, Ai, A313 – A316 (French, with English summary). · Zbl 0311.54002
[9] Gérard Bourdaud, Some Cartesian closed topological categories of convergence spaces, Categorical topology (Proc. Conf., Mannheim, 1975) Springer, Berlin, 1976, pp. 93 – 108. Lecture Notes in Math., Vol. 540.
[10] Mario Chartrelle, Construction de catégories auto-dominées, C. R. Acad. Sci. Paris Sér. A-B 274 (1972), A388 – A391 (French). · Zbl 0229.18006
[11] G. Choquet, Convergences, Ann. Univ. Grenoble. Sect. Sci. Math. Phys. (N.S.) 23 (1948), 57 – 112. · Zbl 0031.28101
[12] C. H. Cook and H. R. Fischer, On equicontinuity and continuous convergence, Math. Ann. 159 (1965), 94 – 104. · Zbl 0129.38001 · doi:10.1007/BF01360283 · doi.org
[13] Brian Day, A reflection theorem for closed categories, J. Pure Appl. Algebra 2 (1972), no. 1, 1 – 11. · Zbl 0236.18004 · doi:10.1016/0022-4049(72)90021-7 · doi.org
[14] H. R. Fischer, Limesräume, Math. Ann. 137 (1959), 269 – 303 (German). · Zbl 0086.08803 · doi:10.1007/BF01360965 · doi.org
[15] Horst Herrlich and George E. Strecker, Category theory: an introduction, Allyn and Bacon Inc., Boston, Mass., 1973. Allyn and Bacon Series in Advanced Mathematics. · Zbl 0265.18001
[16] Horst Herrlich, Topological functors, General Topology and Appl. 4 (1974), 125 – 142. · Zbl 0288.54003
[17] Horst Herrlich, Cartesian closed topological categories, Math. Colloq. Univ. Cape Town 9 (1974), 1 – 16. · Zbl 0318.18011
[18] Horst Herrlich, Some topological theorems which fail to be true, 1976. · Zbl 0344.54002
[19] Horst Herrlich, Initial completions, Math. Z. 150 (1976), no. 2, 101 – 110. · Zbl 0319.18001 · doi:10.1007/BF01215227 · doi.org
[20] M. Katětov, On continuity structures and spaces of mappings, Comment. Math. Univ. Carolinae 6 (1965), 257 – 278. · Zbl 0137.42003
[21] D. Kent, Convergence functions and their related topologies, Fund. Math. 54 (1964), 125 – 133. · Zbl 0122.41301
[22] D. Kent, K. McKennon, G. Richardson, and M. Schroder, Continuous convergence in \?(\?), Pacific J. Math. 52 (1974), 457 – 465. · Zbl 0268.54003
[23] Hans-Joachim Kowalsky, Limesräume und Komplettierung, Math. Nachr. 12 (1954), 301 – 340 (German). · Zbl 0056.41403 · doi:10.1002/mana.19540120504 · doi.org
[24] Armando Machado, Espaces d’Antoine et pseudo-topologies, Cahiers Topologie Géom. Différentielle 14 (1973), 309 – 327 (French). · Zbl 0276.54001
[25] D. Marxen, Quotients of quasi-uniform spaces (preprint). · Zbl 0442.54021
[26] H. Müller, Über die Vertauschbarkeit von Reflexionen und Coreflexionen Quasi-Top Kategorien über Meng (preprint).
[27] L. D. Nel, Initially structured categories and Cartesian closedness, Canad. J. Math. 27 (1975), no. 6, 1361 – 1377. · Zbl 0294.18002 · doi:10.4153/CJM-1975-139-9 · doi.org
[28] L. D. Nel, Cartesian closed topological categories, Categorical topology (Proc. Conf., Mannheim, 1975) Springer, Berlin, 1976, pp. 439 – 451. Lecture Notes in Math., Vol. 540.
[29] H. Poppe, Compactness in general function spaces, VEB Deutscher Verlag der Wissenschaften, Berlin, 1974. · Zbl 0291.54012
[30] M. Schroder, Solid convergence spaces, Bull. Austral. Math. Soc. 8 (1973), 443 – 459. · Zbl 0254.54003 · doi:10.1017/S0004972700042738 · doi.org
[31] E. Spanier, Quasi-topologies, Duke Math. J. 30 (1963), 1 – 14. · Zbl 0114.38702
[32] Oswald Wyler, Convenient categories for topology, General Topology and Appl. 3 (1973), 225 – 242. · Zbl 0264.54018
[33] Oswald Wyler, Are there topoi in topology?, Categorical topology (Proc. Conf., Mannheim, 1975) Springer, Berlin, 1976, pp. 699 – 719. Lecture Notes in Math., Vol. 540. · Zbl 0354.54001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.